# SDR SCNA99649

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STATION 1986 RBL 2 TO 18 WAS FOUND TO HAVE ELONGATED HOLES AND FORWARD LIP OF THE LOWER SIDE ON THE GROUND DOWN.  REMOVED PANEL SUPPORT STATION 1986 RBL 2 MATERIAL ID PER DC10 SRM 531601 VOL 3.  FABRICATED FLOOR SUPPORT IAW DC10 DAC DWG AGA7090.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
